1
TITLE: Stable range one for rings with central units  Full Text
AUTHORS: Paula A A B Carvalho; Christian Lomp ; Jerzy Matczuk;
TYPE: Article, PUBLISHED: 2020, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 48, ISSUE: 11
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: Panov's theorem for weak Hopf algebras
AUTHORS: Christian Lomp ; Alveri Sant'Ana; Ricardo Leite dos Santos;
TYPE: Proceedings Paper, PUBLISHED: 2019, SOURCE: 5th International Conference Noncommutative Rings and their Applications in RINGS, MODULES AND CODES, VOLUME: 727
INDEXED IN: WOS CrossRef
IN MY: ORCID
3
TITLE: A NOTE ON SIMPLE MODULES OVER QUASI-LOCAL RINGS
AUTHORS: Paula A A B Carvalho ; Christian Lomp ; Patrick F Smith;
TYPE: Article, PUBLISHED: 2018, SOURCE: INTERNATIONAL ELECTRONIC JOURNAL OF ALGEBRA, VOLUME: 24
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: Differential smoothness of skew polynomial rings
AUTHORS: Tomasz Brzezinski; Christian Lomp ;
TYPE: Article, PUBLISHED: 2018, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 222, ISSUE: 9
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: A Counterexample for a Problem on Quasi Baer Modules
AUTHORS: Christian Lomp ;
TYPE: Article, PUBLISHED: 2017, SOURCE: TAIWANESE JOURNAL OF MATHEMATICS, VOLUME: 21, ISSUE: 6
INDEXED IN: WOS CrossRef: 1
IN MY: ORCID
6
TITLE: A note on a paper by Cuadra, Etingof and Walton  Full Text
AUTHORS: Christian Lomp ; Deividi Pansera;
TYPE: Article, PUBLISHED: 2017, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 45, ISSUE: 8
INDEXED IN: Scopus WOS CrossRef: 1
7
TITLE: A note on semicentral idempotents  Full Text
AUTHORS: Christian Lomp ; Jerzy Matczuk;
TYPE: Article, PUBLISHED: 2017, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 45, ISSUE: 6
INDEXED IN: Scopus WOS CrossRef: 6
8
TITLE: Ring theoretical properties of affine cellular algebras  Full Text
AUTHORS: Paula A A B Carvalho ; Steffen Koenig; Christian Lomp ; Armin Shalile;
TYPE: Article, PUBLISHED: 2017, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 476
INDEXED IN: Scopus WOS CrossRef: 19
9
TITLE: On topological lattices and their applications to module theory
AUTHORS: Jawad Abuhlail; Christian Lomp ;
TYPE: Article, PUBLISHED: 2016, SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 15, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 1
10
TITLE: A Note on Dimension Modules  Full Text
AUTHORS: Christian Lomp ; Edmund Puczylowski;
TYPE: Article, PUBLISHED: 2015, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 43, ISSUE: 6
INDEXED IN: Scopus WOS CrossRef
Page 1 of 5. Total results: 46.